American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76H05) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ee Han and Gerald Warnecke. Exact Riemann solutions to shallow water equations. Quart. Appl. Math. 72 (2014) 407-453.
Abstract, references, and article information
View Article: PDF

[2] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[3] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133.
Abstract, references, and article information
View Article: PDF

[4] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. A fluid dynamic formulation of the isometric embedding problem in differential geometry. Quart. Appl. Math. 68 (2010) 73-80. MR 2598881.
Abstract, references, and article information
View Article: PDF

[5] Chiu-Ya Lan and Huey-Er Lin. Wave patterns for shallow water equations. Quart. Appl. Math. 63 (2005) 225-249. MR 2150771.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia